# SDR NSVA2008045

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 1,773 hours, 1,749 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU ON SMOKE FILLED ENTIRE AIRPLANE, EVACUATED.  IN PROCESS OF DE-ICING.  FOUND CAUSE OF SMOKE TO BE GLYCOL INDUCTION FROM RUNNING APU.  APU DEFERRED IAW MEL 49-00-1.  CAT D ID NR 33748.
